# SDR ABXA000079

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF DSM, WHEN THE LANDING GEAR WAS RETRACTED, THREE GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  RECYCLED THE GEAR WITH NORMAL OPERATION.  ON APPROACH INTO CIA, WHEN THE GEAR WAS LOWERED, THE NOSE LANDING GEAR TOOK LONGER THAN NORMAL TO LOCK DOWN.  CHECKED FOR FLUID LOSS/LEAKS, NONE NOTED.  INSPECTED LANDING GEAR CONTROL SYSTEM, NO DEFECTS FOUND.  PERFORMED ADJUSTMENT TEST OF POSITION AND WARNING SYSTEM.  OPS CHECKS GOOD.
